Taiwanese Journal of Mathematics

FIXED POINTS OF MEROMORPHIC SOLUTIONS FOR DIFFERENCE RICCATI EQUATION

Ye-Yang Jiang and Zong-Xuan Chen

Full-text: Open access

Abstract

In this paper, we investigate fixed points of meromorphic functions $f(z)$ for difference Riccati equations, and obtain some estimates of exponents of convergence of fixed points of $f(z)$ and shifts $f(z+n)$, differences $\triangle f(z) = f(z+1)-f(z)$ and divided differences $\frac{\triangle f(z)}{f(z)}$.

Article information

Source
Taiwanese J. Math., Volume 17, Number 4 (2013), 1413-1423.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706124

Digital Object Identifier
doi:10.11650/tjm.17.2013.2814

Mathematical Reviews number (MathSciNet)
MR3085518

Zentralblatt MATH identifier
1280.30015

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory 39B12: Iteration theory, iterative and composite equations [See also 26A18, 30D05, 37-XX]

Keywords
Riccati equation meromorphic function difference fixed points

Citation

Jiang, Ye-Yang; Chen, Zong-Xuan. FIXED POINTS OF MEROMORPHIC SOLUTIONS FOR DIFFERENCE RICCATI EQUATION. Taiwanese J. Math. 17 (2013), no. 4, 1413--1423. doi:10.11650/tjm.17.2013.2814. https://projecteuclid.org/euclid.twjm/1499706124


Export citation

References

  • M. Ablowitz, R. G. Halburd and Herbst, On the extension of Painlev\ptmrs é property to difference equations, Nonlinearty, 13 (2000), 889-905.
  • S. B. Bank and R. P. Kaufman, An extension of Hölder's theoremconcerning the Gamma function, Funkcial. Ekvac., 19 (1976), 53-63.
  • Z. X. Chen, On growth, zeros and poles of meromorphic functions of linear and nonlinear difference equations, Sci. China, Ser. A, 54 (2011), 2123-2133.
  • Z. X. Chen and K. H. Shon, Some results on Riccati equations, Acta Mathematica Sinica, 27 (2011), 1091-1100.
  • Z. X. Chen and K. H. Shon, On zeros and fixed points of difference of meromorphic functions, J. Math. Anal. Appl., 344 (2008), 373-383.
  • Z. X. Chen, Z. Huang and R. Zhang, On difference equations relationg to Gamma function, Acta Mathematica Sinica, 31 (2011), 1281-1294.
  • Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of $f(z+\eta)$ and difference equations in the complex plane, Ramanujan J., 16 (2008), 105-129.
  • R. G. Halburd and R. Korhonen, Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl., 314 (2006), 477-487.
  • R. G. Halburd and R. Korhonen, Existence of finite-order meromorphic solutions as a detector of integrability in difference equations, Physica D., 218 (2006), 191-203.
  • R. G. Halburd and R. Korhonen, Finite-order meromorphic solutions and the discrete Painlev$\acute{e}$ equations, Proc. London Math. Soc., 94 (2007), 443-474.
  • W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  • E. Hille, Ordinary Differential Equations in the Complex Domain, Dover Publications, Inc., Mineola, NY, 1997.
  • K. Ishizaki, On difference Riccati equations and second order linear difference equations, Aequat. Math., 81 (2011), 185-198.
  • T. Kimura, On the iteration of analytic functions, Funkcial. Ekvac., 14 (1971), 197-238.
  • I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, 1993.
  • I. Laine and C. C. Yang, Clunie theorems for difference and $q$-difference polymials, J. Lond. Math. Soc., 76 (2007), 556-566.
  • S. Shimomura, Entire solutions of a polynomial difference equation, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 28 (1981), 253-266.
  • N. Yanagihara, Meromorphic solutions of some difference equations, Funkcial. Ekvac., 23 (1980), 309-326.